MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SDC4K INFORMATION MANAGEMENT SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE SDC4K INFORMATION MANAGEMENT SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240300100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the image goes black in a case and they had to restart the tower.Issue was noticed during the case and there was full loss of image for a minute or two and it caused surgical delay for 1-2 minutes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: per rep: they had the image go black in a case and had to restart tower.Update: issue was noticed during the case.There was full loss of image for a minute or two and it caused surgical delay for 1-2 minutes.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Probable root cause can be attributed to a software issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
SDC4K INFORMATION MANAGEMENT SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23374523
Report Number0002936485-2025-00878
Device Sequence Number18624787
Product Code GCJ
UDI-Device Identifier07613327562750
UDI-Public07613327562750
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240300100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown